Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 109, NWS Jackson, MS

November 30, 2022Clarke County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 30, 2022, 12:02 AM CST for Clarke County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2022, 12:02 AM CST (06:02 UTC)
Expired
Nov 30, 2022, 12:28 AM CST
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 10:52 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.7
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

177 
WFUS54 KJAN 300602
TORJAN
MSC023-300645-
/O.NEW.KJAN.TO.W.0109.221130T0602Z-221130T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1202 AM CST Wed Nov 30 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Clarke County in east central Mississippi...

* Until 1245 AM CST.
    
* At 1202 AM CST, a severe thunderstorm capable of producing a
  tornado was located 10 miles north of Waynesboro, moving northeast
  at 55 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Crandall around 1215 AM CST.

Other locations impacted by this tornadic thunderstorm include
Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3190 8847 3189 8848 3185 8864 3183 8878
      3187 8880 3207 8845
TIME...MOT...LOC 0602Z 239DEG 49KT 3182 8871 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

22
1 follow-up statement
249 
WWUS54 KJAN 300628
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1228 AM CST Wed Nov 30 2022

MSC023-300638-
/O.CAN.KJAN.TO.W.0109.000000T0000Z-221130T0645Z/
Clarke MS-
1228 AM CST Wed Nov 30 2022

...THE TORNADO WARNING FOR SOUTHEASTERN CLARKE COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for east central
Mississippi.

LAT...LON 3190 8847 3189 8848 3185 8864 3183 8878
      3187 8880 3207 8845
TIME...MOT...LOC 0627Z 239DEG 49KT 3200 8835 

$$

22

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:56 PM CST, 5 hours 6 minutes earlier.

Area forecast discussion, Nov 29, 6:56 PM CST, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
656 PM CST Tue Nov 29 2022

...New AVIATION...

.DISCUSSION...
Issued at 330 PM CST Tue Nov 29 2022

Rest of today-tonight...

The potential for significant severe weather event remains &
severe weather is ongoing across the region. Sfc analysis earlier
today indicates strong WAA & moisture return have quickly
recovered with temperatures in the low 70s N to mid-upper 70s S
with dewpoints in the upper 60s-low 70s, especially in S MS. This
has led to strong WAA with intense LLJ around 40-45kts at 850mb.
Combined with anomalous warmth & destabilization around 1000-1500
MLCAPE, per SHV & JAN 18Z soundings, will continue to favor
significant severe weather event. Some thermo values haven't been
seen per SPC sounding climatology & SPC mesoanalysis indicates
long clockwise curved hodographs with +300-400 m2/s2 effective SRH
& mean layer bulk shear around 30-45kts in the 0-1km/0-3km &
50-60kts in the 0-6km layer. In addition, very steep lapse rates
approaching 7.0 C/km in the 700-500mb layer will support more
intense hail. This will continue to support all modes of
significant severe weather, including tornadoes, some strong &
long track, damaging winds up to 80mph & large hail of tennis ball
size. Highest threat looks to be along & NW of the Natchez Trace
corridor into Hwy 45 corridor. Some storms have developed earlier
in S LA & are progged to continue to the NE. In SE MS could have
better mid-level capping & 700mb heights around which could
suppress some convection into the Pine Belt. After collaboration
with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the
same, but were slightly expanded to the E to the MS/AL state
line. In addition, the PDS tornado watch for a large portion
along & NW of the Natchez Trace corridor through 7PM & was
extended slightly E to account for storms in the S in Lawrence to
Jeff Davis County. Timing for the most significant severe weather
looks to be through midnight, with some lingering after midnight
through 4A. Increased confidence remains of around 9PM-midnight
in the NW Delta, the I-55 corridor around 1AM-3AM & most potential
moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor.

Some localized flash flooding potential remains today. Kept the
graphic as is, but confidence has increased some areas along & NW
of the Natchez Trace, especially N of the I-20 corridor could see
some additional training of supercells & more vigorous convection.
For now, kept the ongoing Flash Flood Watch in SE MS & no changes
to the HWO, but definitely can't rule out a quick +3 inches for
areas along & N of the I-20 corridor where more intense
storms/multiple rounds occurs.

Strong WAA will help highs warm near-above normal into low-mid
70s today, while above normal into low to low 40s in the Delta to
low-mid 60s in SE MS for the frontal passage tonight.

Wednesday through early next week...

As strong sfc ridging builds in, much drier air & subsidence will
move in the wake. Sfc & mid-level ridging is progged to shift
across central Plains on Wed & mid S to Appalachians by Thurs &
Atlantic Seaboard by Fri. A quiet & cool pattern will persist
through the period as thermo profiles cool into the 4-10 deg. C
range. Highs will be in the low 50s in NW to upper 60s S on Wed,
solid freeze for areas along & N of the I-20 corridor Thurs &
gradual WAA & moderating highs late week on Fri. Moisture
advection will gradually increase into late week on Fri. Shortwave
trough is expected to move into the Intermountain W by late week
& progged to swing E in zonal flow through the Great Lakes & NE by
late weekend. With anomalous ridging over the W Gulf of Mexico &
increased WAA/moisture (i.e. PWs in the inch to inch & a half
range or so) by late weekend, stalled frontal zone will help spark
rain chances Fri through the weekend, building to the N into late
weekend on Sat to Sun. With warm thermo increasing into the mid-
upper teens by the weekend, highs will moderate above climo into
the mid-upper 70s by late weekend into early next week. /DC/

&&

.AVIATION...
(00Z TAFS)
Issued at 645 PM CST Tue Nov 29 2022

Scattered VFR to MVFR ceilings are across the region. A strong
storm system will move across the area through a majority of the
TAF period. Widespread showers/storms, some of these will be
severe, could contain gusty winds around 35-45mph or brief higher
& decreased flight cat restrictions down to MVFR-IFR cigs/vis.
LLWS around 2kft will persist up to 40kts through 30/08-10Z at
GLH, GWO & GTR & 30/11-13Z at HKS, JAN, MEI, PIB & HBG. Gusty
southerly gradient winds, with brief gusts around 30mph, are
possible & gradually switching more to the W-NW into the overnight
hours. TSRA & SHRA will persist through 30/08-10Z in N TAF sites
along Hwy 82 & 30/11-13Z in central to S TAF sites along & S of
I-20. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  61  34  56 / 100   0   0   0
Meridian      57  66  34  56 / 100  10   0   0
Vicksburg     47  57  34  57 /  90   0   0   0
Hattiesburg   63  68  35  61 / 100  30   0   0
Natchez       51  62  35  59 /  80   0   0   0
Greenville    42  50  32  53 /  70   0   0   0
Greenwood     43  54  32  54 /  90   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
None.
&&

DC/DC/DC
Hazardous weather outlook, Nov 29, 8:20 PM CST, 3 hours 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
820 PM CST Tue Nov 29 2022

ARZ074-075-LAZ007-008-015-MSZ018-019-025>028-034-035-010230-
Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower-
Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
820 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Tonight through early Wednesday morning severe thunderstorms and
tornadoes are possible. Some thunderstorms could produce damaging
winds to 60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through early Wednesday morning localized flash flooding
is possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ031>033-010230-
Lowndes-Choctaw-Oktibbeha-
820 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of central
Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

Tonight through early Wednesday morning, significant severe
thunderstorms and strong tornadoes are likely, with significant
long tracked tornadoes possible. Some thunderstorms could also
produce damaging winds to 80 mph and large hail up to tennis ball
size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through early Wednesday morning, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ029-030-057-058-063>066-010230-
Webster-Clay-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-
820 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of east central
Mississippi, north central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

Tonight, through early Wednesday morning, severe thunderstorms
are likely and tornadoes are possible, with a strong tornado
possible. Some thunderstorms may produce damaging winds up to
70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, through early Wednesday morning, areas of flash flooding
likely and some roads could be flooded or closed.
Some structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ009-023-024-026-MSZ041-052-056-060>062-010230-
East Carroll-Franklin LA-Catahoula-Concordia-Sharkey-Lauderdale-
Smith-Adams-Franklin MS-Lincoln-
820 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Tonight, through early Wednesday morning, severe thunderstorms
are likely and tornadoes are possible, with a strong tornado
possible. Some thunderstorms may produce damaging winds up to
70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through early Wednesday morning, localized flash flooding
is possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ016-025-MSZ036>040-042>051-053>055-059-010230-
Madison LA-Tensas-Holmes-Attala-Winston-Noxubee-Issaquena-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Jefferson-
820 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Tonight through early Wednesday, significant severe thunderstorms
and strong tornadoes are likely, with significant long tracked
tornadoes possible. Some thunderstorms could also produce damaging
winds to 80 mph and large hail up to tennis ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, through early Wednesday morning, localized flash
flooding is possible, particularly in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ072>074-010230-
Marion-Lamar-Forrest-
820 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

Tonight, through early Wednesday morning severe thunderstorms and
tornadoes are possible. Some thunderstorms could produce damaging
winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through early Wednesday morning, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

0

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Nov 29, 10:56 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1056 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     INVERNESS               33.35N 90.59W
11/29/2022                   SUNFLOWER          MS   EMERGENCY MNGR

            FOUR POWER POLES DOWNED IN THE INVERNESS
            AREA.

&&

DL
Local storm report, Nov 29, 11:28 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1128 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TORNADO          2 NE GWINVILLE          31.78N 89.88W
11/29/2022                   SIMPSON            MS   STORM CHASER

            TREES AND BRANCHES DOWN IN THE AREA.

&&

LCP
Local storm report, Nov 29, 11:33 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1133 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TORNADO          6 N CLEM                31.80N 89.80W
11/29/2022                   SIMPSON            MS   PUBLIC

            TREES AND BRANCHES DOWN IN THE AREA.

&&

LCP
Local storm report, Nov 29, 11:34 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1134 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TORNADO          1 SSE MAGEE             31.85N 89.72W
11/29/2022                   SIMPSON            MS   STORM CHASER

            TREES AND SHEET METAL DOWN IN THE AREA.

&&

LCP
Special weather statement, Nov 29, 11:53 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1153 PM CST Tue Nov 29 2022

MSZ062-063-300630-
Lawrence MS-Lincoln MS-
1153 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of southeastern Lincoln
and southwestern Lawrence Counties through 1230 AM CST...

At 1153 PM CST, Doppler radar was tracking a strong thunderstorm over
Summit, or near Mccomb, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Ruth around 1205 AM CST.
  Jayess and East Lincoln around 1215 AM CST.
  Topeka around 1220 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CST for south central
Mississippi. A Tornado Watch also remains in effect until 600 AM CST
for south central Mississippi.

&&

LAT...LON 3135 9011 3135 9053 3156 9017 3139 9004
      3134 9004 3133 9007
TIME...MOT...LOC 0553Z 241DEG 34KT 3130 9042

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJ
Special weather statement, Nov 30, 12:01 AM CST, 1 minute before
Special Weather Statement
National Weather Service Jackson MS
1201 AM CST Wed Nov 30 2022

MSZ035-036-040>042-300700-
Sharkey MS-Humphreys MS-Yazoo MS-Issaquena MS-Holmes MS-
1201 AM CST Wed Nov 30 2022

...Strong thunderstorms will impact portions of southern Holmes,
Yazoo, central Issaquena, southern Humphreys and Sharkey Counties
through 100 AM CST...

At 1201 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Midnight to near Holly
Bluff to near Onward. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yazoo City, Thornton, Valley Park, Benton, Franklin, Lexington,
Coxburg, Ebenezer, Tolarville, Brozville, Onward, Holly Bluff,
Tinsley, Midnight, Cary, Louise, Eden and Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for northeastern
Louisiana...and central and west central Mississippi.

&&

LAT...LON 3303 9077 3314 8988 3291 9010 3258 9063
      3258 9065 3259 9066 3259 9069 3262 9069
      3262 9072 3258 9073 3259 9102 3262 9100
      3265 9102 3263 9104 3261 9105 3259 9112
TIME...MOT...LOC 0601Z 260DEG 37KT 3297 9064 3281 9080 3270 9098

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:12 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott63 min
Nov 29, 6:13 PM CSTTornado WarningJANJasper62 min
Nov 29, 6:25 PM CSTTornado WarningJANAttala, Choctaw, Winston65 min
Nov 29, 6:37 PM CSTSevere Thunderstorm WarningJANBolivar, Washington41 min
Nov 29, 6:40 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott65 min
Nov 29, 6:59 PM CSTTornado WarningJANClarke, Lauderdale61 min
Nov 29, 7:01 PM CSTTornado WarningJANIssaquena, Warren59 min
Nov 29, 7:13 PM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha43 min
Nov 29, 7:40 PM CSTTornado WarningJANIssaquena, Warren, Yazoo44 min
Nov 29, 7:44 PM CSTTornado WarningJANClarke, Lauderdale31 min
Nov 29, 8:18 PM CSTTornado WarningJANYazoo22 min
Nov 29, 8:38 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee52 min
Nov 29, 8:46 PM CSTTornado WarningJANFranklin, Lawrence, Lincoln59 min
Nov 29, 9:00 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Newton60 min
Nov 29, 9:07 PM CSTTornado WarningJANKemper, Neshoba, Newton53 min
Nov 29, 9:18 PM CSTSpecial Weather StatementJANWashington57 min
Nov 29, 9:41 PM CSTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith64 min
Nov 29, 9:47 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster6 hr
Nov 29, 9:58 PM CSTSevere Thunderstorm WarningJANChoctaw, Lowndes, Oktibbeha, Winston62 min
Nov 29, 10:17 PM CSTTornado WarningJANClay, Lowndes, Oktibbeha58 min
Nov 29, 10:36 PM CSTSpecial Weather StatementJANCarroll, Montgomery, Webster39 min
Nov 29, 10:40 PM CSTTornado WarningJANJefferson Davis, Simpson, Smith45 min
Nov 29, 10:50 PM CSTSpecial Weather StatementJANAttala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo55 min
Nov 29, 10:55 PM CSTSpecial Weather StatementJANJones35 min
Nov 29, 11:19 PM CSTTornado WarningJANJones28 min
Nov 29, 11:53 PM CSTSpecial Weather StatementJANLincoln37 min
Nov 30, 12:01 AM CSTSpecial Weather StatementJANSharkey, Yazoo59 min
Nov 30, 12:26 AM CSTSpecial Weather StatementJANNoxubee49 min
Nov 30, 12:34 AM CSTSpecial Weather StatementJANMarion26 min
Nov 30, 12:47 AM CSTSpecial Weather StatementJANCovington, Jefferson Davis28 min
Nov 30, 1:10 AM CSTSevere Thunderstorm WarningJANForrest, Lamar35 min
Nov 30, 1:26 AM CSTSevere Thunderstorm WarningJANMarion34 min
Nov 30, 1:56 AM CSTTornado Warning Tornado observedJANLamar, Marion49 min
Nov 30, 2:15 AM CSTFlash Flood WarningJANForrest, Lamar2 hr
Nov 30, 2:26 AM CSTSevere Thunderstorm WarningJANForrest34 min
Nov 30, 2:30 AM CSTSevere Thunderstorm WarningJANLamar, Marion45 min
Nov 30, 2:36 AM CSTTornado WarningJANLamar, Marion44 min
Nov 30, 3:08 AM CSTSevere Thunderstorm WarningJANForrest37 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.